Deskins’s conjecture on Lie algebras

Main Article Content

Vahid Alamian, et. al.


We investigate relationships between the properties of maximal sub- algebras of L and the members of P(M) and solvability and supersolv- ability in Lie algebras. that corresponds to similar relationships in the group-theory. Further, we show that if L be a Lie algebra and algebri- caly closed field of zero characteristic, there exists a θ-subalgebra C such that L=M+C and  is abelian for all maximal subalgebras M and L, L is solvable.


Download data is not yet available.


Metrics Loading ...

Article Details

How to Cite
et. al., V. A. . (2021). Deskins’s conjecture on Lie algebras. Turkish Journal of Computer and Mathematics Education (TURCOMAT), 12(13), 4576–4580.
Research Articles